RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1967, Volume 1, Issue 3, Pages 54–65 (Mi faa2829)  

This article is cited in 13 scientific papers (total in 13 papers)

Multiplicity of holomorphic mappings

V. P. Palamodov


Full text: PDF file (1365 kB)

English version:
Functional Analysis and Its Applications, 1967, 1:3, 218–226

Bibliographic databases:

Received: 03.03.1967

Citation: V. P. Palamodov, “Multiplicity of holomorphic mappings”, Funktsional. Anal. i Prilozhen., 1:3 (1967), 54–65; Funct. Anal. Appl., 1:3 (1967), 218–226

Citation in format AMSBIB
\Bibitem{Pal67}
\by V.~P.~Palamodov
\paper Multiplicity of holomorphic mappings
\jour Funktsional. Anal. i Prilozhen.
\yr 1967
\vol 1
\issue 3
\pages 54--65
\mathnet{http://mi.mathnet.ru/faa2829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236424}
\zmath{https://zbmath.org/?q=an:0164.09202}
\transl
\jour Funct. Anal. Appl.
\yr 1967
\vol 1
\issue 3
\pages 218--226
\crossref{https://doi.org/10.1007/BF01076906}


Linking options:
  • http://mi.mathnet.ru/eng/faa2829
  • http://mi.mathnet.ru/eng/faa/v1/i3/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Palamodov, “Remarks about differentiable mappings of finite multiplicity”, Funct. Anal. Appl., 6:2 (1972), 128–135  mathnet  crossref  mathscinet  zmath
    2. V. I. Arnol'd, “Remarks on the stationary phase method and Coxeter numders”, Russian Math. Surveys, 28:5 (1973), 19–48  mathnet  crossref  mathscinet  zmath
    3. V. I. Arnol'd, “Normal forms of functions in neighbourhoods of degenerate critical points”, Russian Math. Surveys, 29:2 (1974), 10–50  mathnet  crossref  mathscinet  zmath
    4. V. I. Arnol'd, “Critical points of smooth functions and their normal forms”, Russian Math. Surveys, 30:5 (1975), 1–75  mathnet  crossref  mathscinet  zmath
    5. V. P. Palamodov, “Deformations of complex spaces”, Russian Math. Surveys, 31:3 (1976), 129–197  mathnet  crossref  mathscinet  zmath
    6. I. S. Livshits, “Automorphisms of the complement of the bifurcation set of functions for simple singularities”, Funct. Anal. Appl., 15:1 (1981), 29–32  mathnet  crossref  mathscinet  zmath  isi
    7. A. K. Tsikh, “Weakly holomorphic functions on complete intersections, and their holomorphic extension”, Math. USSR-Sb., 61:2 (1988), 421–436  mathnet  crossref  mathscinet  zmath
    8. S. A. Bogatyi, “Local indexes of iterates of a holomorphic map”, Funct. Anal. Appl., 23:1 (1989), 50–51  mathnet  crossref  mathscinet  zmath  isi
    9. S. A. Bogatyi, D. L. Gonçalves, H. Zieschang, “Coincidence Theory: The Minimizing Problem”, Proc. Steklov Inst. Math., 225 (1999), 45–77  mathnet  mathscinet  zmath
    10. A. I. Èsterov, “Indices of 1-forms, intersection indices, and Newton polyhedra”, Sb. Math., 197:7 (2006), 1085–1108  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. V. R. Zachepa, “Finite-definite singularities of functions generated by unresolved integration”, Russian Math. (Iz. VUZ), 2006, no. 2, 24–32  mathnet  mathscinet  zmath
    12. Proc. Steklov Inst. Math., 259 (2007), 35–59  mathnet  crossref  mathscinet  zmath  elib
    13. S. O. Gorchinskiy, D. N. Tyurin, “Relative Milnor $K$-groups and differential forms of split nilpotent extensions”, Izv. Math., 82:5 (2018), 880–913  mathnet  crossref  crossref  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:252
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019